# SDR AALA201812269018

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 60,435 hours, 9,882 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE AT SEATS 23H THROUGH 28H.  CONECTED THE CONNECTOR AT ROW 27H. OPS CHECKED OK IAW MM 25-60-00.
